# SDR SWIA2020042350197

- Difficulty date: March 9, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 40,302 hours, 34,270 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*X2 DENTS ABOVE RH  NLG DOOR CUT-OUT.   (C-CHECK) RO 4/21/2020   EVALUATED 2EA. DENTS ABOVE RH NLG DOOR CUT OUT, NO REPAIR ALLOWED REF CRJ 200 SRM. REMOVED DENTED RH NLG SURROUND SKIN PANEL AND INSTALLED NEW SKIN PANEL, REF BOMBARDIER DWG AND CRJ 200 SRM. SEE CONTINUATION CARD FOR DETAILS.
